MAUDE Adverse Event Report: COVIDIEN 3ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON

COVIDIEN 3ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON
Model Number 8881513207
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the plunger is too hard to pull and push when preparing vaccines.It is difficult to adjust during both injection and while drawing up.
 
Additional Manufacturer Narrative
E1 initial reporter name and address the facility and address has been corrected.
 
Additional Manufacturer Narrative
The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.Five decontaminated monojec 3 ml syringes outside of its original package and without a lot number was received for evaluation.The component is produced by an external supplier and the assembly process at this plant consists of a pick and place operation.There is no additional inspection on the line that would detect the reported condition before placement into the package.The root cause confirmation will be provided by the manufacturer (supplier) and will be documented through the supplier corrective action request (scar) notification and response form.

Brand Name
3ML LUER LOCK PHARMACY TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11849355
Report Number9612030-2021-02910
Device Sequence Number3746995
Product Code FMF
UDI-Device Identifier10884521012110
UDI-Public10884521012110
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881513207
Device Catalogue Number8881513207
Device Lot Number2015412264
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer05/17/2021
05/17/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date05/19/2021
09/01/2021
Patient Sequence Number1